MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G124
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
MOMENTUM? CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50410392
Report Number2124215-2026-45339
Device Sequence Number10433044
Product Code NIK
UDI-Device Identifier00802526589102
UDI-Public(01)00802526589102(17)260415
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2026
Device Model NumberG124
Device Catalogue NumberG124
Device Lot Number523414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale